# SDR CALA2024122301625

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 126,927 hours, 19,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508917
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN AT AICRAFT RIGHT IS HANGING DOWN. OVERWING EXIT SIGN R-H SIDE CEILING POSITION LENS COVER REFITTED AND SECURED PER AMM 33-51-01
